MathSciNet Relay Station
MathSciNet bibliographic data
MR1980578 93B36 (93C40)
Xu, Haojian; Ioannou, Petros A. Robust adaptive control for a class of MIMO nonlinear systems with guaranteed error bounds. IEEE Trans. Automat. Control 48 (2003), no. 5, 728–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement